Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 14 (1960), 381-399
DOI: https://doi.org/10.1090/S0025-5718-60-99227-9
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Ryzhik & I. S. Gradshteĭn, Tablitsy Integralov, Summ, Riadov i Proizvedeniĭ, [Tables of Integrals, Sums, Series and Products], The State Publishing House for Technical and Theoretical Literature, Moscow, 1951.
  • [2] R. C. Archibald, RMT 219, MTAC, v. 1, 1943/45, p. 442.
  • [3] Bierens de Haan, Nouvelles Tables d'Intégrales Définies, Leyden 1867. Reprinted by G. E. Stechert & Co., New York, 1939.
  • [1] F. G. Foster & D. H. Rees, ``Upper percentage points of the generalized beta distribution. I,'' Biometrika, v. 44, 1957, p. 237-247. [MTAC, Rev. 165, v. 12, 1958, p. 302] MR 0086462 (19:188g)
  • [2] F. G. Foster, ``Upper percentage points of the generalized beta distribution. II,'' Biometrika, v. 44, 1957, p. 441-453. [MTAC, Rev. 167, v. 12, 1958, p. 302.] MR 0090199 (19:781h)
  • [1] A. Huitson, ``A method of assigning confidence limits to linear combinations of variances,'' Biometrika, v. 42, 1955, p. 471-479. [MTAC, Rev. 19, v. 12, 1958, p. 71.] MR 0072407 (17:279e)
  • [1] R. A. Fisher, ``The general sampling distribution of the multiple correlation,'' Proc. Roy. Soc., A., 1928, p. 654-673. See p. 665.
  • [1] D. B. Owen, Tables of Factors for One-sided Tolerance Limits for a Normal Distribution, Office of Technical Services, Dept. of Commerce, Washington, D. C., 1958. [See RMT 82.]
  • [1] N. L. Johnson & B. L. Welch, ``Applications of the non-central t-distribution,'' Biometrika, v. 31, 1939, p. 362-389. MR 0002072 (1:346i)
  • [2] G. J. Resnikoff & G. J. Lieberman, Tables of the Noncentral t-Distribution, Stanford University Press, Stanford, Calif., 1957. MR 0086449 (19:187a)
  • [3] C. Eisenhart, M. W. Hastay & W. A. Wallis, Techniques of Statistical Analysis, McGraw-Hill Book Co., New York, 1947. MR 0023505 (9:365c)
  • [4] R. M. McClung, ``First aid for pet projects injured in the lab or on the range or what to do until the statistician comes,'' U. S. Naval Ordnance Test Station Technical Memorandum No. 1113, October 1955.
  • [1] A. E. Sarhan & B. G. Greenberg, ``Estimation of location and scale parameters by order statistics from singly and doubly censored samples. Part I. The normal distribution up to samples of size 10,'' Ann. Math. Stat., v. 27, 1957, p. 427-451. [MTAC, Review 141, v. 12, 1958, p. 289.] MR 0080377 (18:238b)
  • [2] A. K. Gupta, ``Estimation of the mean and standard deviation of a normal population from a censored sample.'' Biometrika, v. 39, 1952, p. 88-95. MR 0051483 (14:487h)
  • [1] P. C. Maharanobis, S. S. Bose, P. R. Roy & S. K. Bannerjee, ``Tables of random samples from a normal population,'' Sankhya, v. 1, 1934, p. 289-328.
  • [2] L. H. C. Tippett, Random Sampling Numbers, Tracts for Computers, No. XV, Cambridge University Press, London, 1927.
  • [1] Minoru Siotani, ``Order statistics for discrete case with a numerical application to the binomial distribution,'' Ann. Inst. Stat. Math., v. 8, 1956, p. 95-104. MR 0087279 (19:331e)
  • [1] D. B. Owen, The Bivariate Normal Probability Distribution, Office of Technical Services, Department of Commerce, Washington, D. C., 1957, [MTAC Review 134, v. 12, 1958, p. 285-286.] MR 0131912 (24:A1759)
  • [2] D. B. Owen, ``Tables for computing bivariate normal probabilities,'' Ann. Math. Stat., v. 27, 1956, p. 1075-1090. [MTAC Review 135, v. 12, 1958, p. 286.] MR 0127562 (23:B607)
  • [1] A. Wald & J. Wolfowitz, ``Tolerance limits for a normal distribution,'' Ann. Math. Stat., v. 17, 1946, p. 208-215. MR 0019901 (8:478a)
  • [2] Churchill Eisenhart, M. W. Hastay & W. A. Wallis, Techniques of Statistical Analysis, McGraw-Hill Book Co., New York. 1947. (See p. 102-107.) MR 0023505 (9:365c)
  • [1] Francis L. Miksa, Stirling numbers of the second kind, RMT 85, MTAC v. 9, 1955, p. 198.
  • [1] L. V. Kantorovich & K. I. Krylov (translated by Curtis D. Benster) Approximate Methods of Higher Analysis, Nordhoff, Gronigen, Interscience, New York, 1958, p. 187-188. MR 0106537 (21:5268)
  • [2] W. L. Wilson, Jr., ``Tables of inverses to Laplacian operators over triangular grids,'' UMT File, MTAC, No. 58, v. XI, 1957, p. 108.
  • [3] J. Douglas, ``Solution of the problem of Plateau,'' Amer. Math. Soc. Trans., v. 33, 1931, p. 263-321. MR 1501590


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-60-99227-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society